# SDR AALA202001229017

- Difficulty date: December 31, 2019
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- Aircraft time: 87,677 hours, 12,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: F53487802200
- Condition: Cracked
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED AFT CABIN WET AREA CROSSBEAM FLANGE AT FR 74  AND YB.  REPAIRED THE CROSSBEAM FLANGE IAW SRM 53-00-14-300-002, AND EA 301472.
